Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Augmentin and stool

Premium Questions

Dr. Pavan Kumar Gupta MD

can augmenting turn your stool softer and a darker brown? ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Panagiotis Zografakis MD

I started taking Augmentin on Monday for strep throat . Started having loose stools on Wednesday ... long should I expect loose stools to last? Is it ok to take Imodium or Pepto Bismol for the... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

does augmentin cause you to have black diaherra stools? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Kampana MD

Hello I am taking Augmentin for Tonsillitis and I have 3 tablets left to take however I have diarrhea and blood in the stool Should I stop the medication or take the next 3 that are left? ... View answer

Answered by : Dr. Kampana ( General & Family Physician)
Dr. Anshul Varshney MD

Black tarry stools, loose while taking augmentin . In know it may be side effect but should I stop? Will it be much longer? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

I was prescribed Augmentin (Amox-Clav 875-125 mg tab): 1 tab/2x daily on Saturday 9 .../24/2017 I started with runny stools. Hardly slept last night due to the stomach gurgling . Awake again now ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. Awadhesh Tripathi MD

Hi- I had bronchitis about three weeks ago and started taking antibiotics ( Augmentin) but the med ...) the diarrhea has continued. At times the stool firms up somewhat but periodically becomes watery again ... View answer

Answered by : Dr. Awadhesh Tripathi ( General & Family Physician)
Dr.    Muzaffer Hussain Parray MD

hI, i RECENTLY HAD A VERY BAD COUGH. MY DOCTOR PRESCRIBED AUGMENTIN AND PREDNSONE. NOW MY STOOL ... STOPPED TAKING THE MEDS A FEW DAYS AGO AND I STILL HAVE DISCOLORED STOOL. WHAT COULD IT BE BEFORE I... View answer

Answered by : Dr. Muzaffer Hussain Parray ( Dentist)
Dr. Omprakash Ashokrao Deshmukh MD

prescribed augmentin .Since his cough worsened the next day we went to his pediatrician and she prescribed azithral (200mg).I gave augmentin that night (13th night and 14th morning)and the next day morning.... View answer

Answered by : Dr. Omprakash Ashokrao Deshmukh ( Pediatrician)
Dr.  Deepti M MD

.he now has greenish black runny stools...is this normal while being given these treatments. ... View answer

Answered by : Dr. Deepti M ( General & Family Physician)

Mobile Questions and Answers

Dr. M Y Shareef MD

Hi Bnmchoi! Good morning. I am Dr Shareef answering your query. Yes, Augmentin might cause you some loose stool, but tarry stool warrants for a clinical assessement and a stool test for occult...

Dr. Amarnath MD

yes he might be needing blood transfusion and fluid replacement .so take him to the emergency as early as possible. till then give him adequate oral rehydration solutin(ors) hope this explains

Dr.    Mohammed Taher Ali MD

Hi Yes stool softener are safe and hence can be taken for the relief of constipation/ Reply with thanks